# SDR CA141015003

- Difficulty date: October 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,636 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 12020001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MOTOR WAS IDENTIFIED AND CERTIFIED AS PN 1202-00-1 SN 4556, , FAILED SHORTLY AFTER INSTALLATION. MOTOR MAY HAVE BEEN SETUP AT OVERHAUL AS A 12 VOLT UNIT PN 1202-20-1, BOTH PART NUMBERS WERE INDICATED ON UNIT? MOTOR FAILED AFTER APPROXIMATELY 45 COMPLETE FLAP CYCLES. AIRCRAFT IS USED FOR SKYDIVING OPERATIONS.
